Aa
A
A
Close
Avatar universal
Am I pregnant or is it the meds.
Hi
I am 19 soon to be 20, my boyfriend and I have been dating for a while . About a month ago we had sexual intercourse with protection and I am on the pill. I have had no signs or symptom of being pregnant. A week ago before my period was due to start I had to undergo surgery on my knee. I was placed  under anesthetic and given an antibiotic called Clacene 500mg. I have had all my usual symptoms that my period is doing to start ( headache, cramps and slight bloating ).  I am now late, and I took two pregnancy tests, both were negative, but it has only been 4 weeks. Is it possible that the mixture of my pill and the antibiotics  messed up my cycle or am i possibly pregnant?
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Pregnancy and Parenting: Multiples Community Resources